# SDR IPXA2022060182728

- Difficulty date: May 18, 2022
- Submitted: June 2, 2022
- Operation: Air carrier
- Aircraft: N429UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25460
- Aircraft time: 29,723 hours, 20,735 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:SEG4,  DURING ACCOMPLISHMENT OF E.O.# B757-5310-73926-A. FOUND EXISTING REPAIR AT STA 1480, S-25R TO S-27R REQUIRE ENGINEERING ASSISTANCE FOR ALTERNATIVE INSPECTIONWORK PER UPS E.O. B757-5310-83543-A, UPS RCD 262045, AND VTMAE E.A. 757-5360-27-A2930.
